Relations (Graphs) with Given Infinite Semigroups.

Z. Hedrlin; A. Pultr

Monatshefte für Mathematik (1964)

  • Volume: 68, page 421-425
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hedrlin, Z., and Pultr, A.. "Relations (Graphs) with Given Infinite Semigroups.." Monatshefte für Mathematik 68 (1964): 421-425. <>.

author = {Hedrlin, Z., Pultr, A.},
journal = {Monatshefte für Mathematik},
keywords = {generalized groups, semigroups},
pages = {421-425},
title = {Relations (Graphs) with Given Infinite Semigroups.},
url = {},
volume = {68},
year = {1964},

AU - Hedrlin, Z.
AU - Pultr, A.
TI - Relations (Graphs) with Given Infinite Semigroups.
JO - Monatshefte für Mathematik
PY - 1964
VL - 68
SP - 421
EP - 425
KW - generalized groups, semigroups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.